# SDR IPXA2019032240368

- Difficulty date: January 24, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B0616550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CRACK WAS FOUND ON INTERCOSTAL (P/N: 65B06165-50) AT BULK CGO NEAR STA 2080, LBL 29.375. REPAIR IAW EO B747-5310-71580-A.
